# SDR AALA20090817LGA03

- Difficulty date: August 16, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N417AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49328
- Aircraft time: 67,624 hours, 35,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 16622
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR FORWARD EMERGENCY LIGHTS.
